# SDR HALA2021082300120

- Difficulty date: August 21, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 19,472 hours, 3,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 360 CABIN EMERGENCY LIGHTS WILL NOT TURN OFF. CORRECTIVE ACTION: PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTING SYSTEM PER A330 AMM 33-51-00. TEST GOOD. (4973591)
